# SDR SWIA200922868

- Difficulty date: October 5, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 29,767 hours, 43,366 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ABOVE 9C INOP.  (FLT 6254)  REPAIRED BROKEN WIRE.
